Shedding, Shedding, Shedding! What should I do ?
There are two big mistakes people usually make when using minoxidil hair loss products.
One is that people stop using minoxidil too soon.
A lot of people think minoxidil products does not work for them as they do not see any difference after using it for 1 or 2 months.
The fact is that it typically takes 2 to 4 months to see obvious regrowth.
The other mistake people usually make is that they get panicked and stop using the product after seeing increased hair loss.
People should know that hair grows in a cyclical nature.
The growth phase (anagen) of scalp hair lasts four to seven years.
Then the hair follicle goes into a resting phase (telogen) that lasts approximately three months.
As the new hairs grow in, it pushes out the older hairs, resulting in shedding.
It is very much like losing baby teeth to make room for adult teeth.
When you start Minoxidil, some of the hair follicles may be shifted from the telogen phase into the anagen phase resulting in a temporary increase in shedding.
Thus, it is not uncommon to see a temporary increase in shedding during the first two to three weeks using Minoxidil products.
This increase in shedding is only temporary and should subside within a couple of weeks with continued treatment.
Please note, however, if increased shedding continues for longer than 4 weeks, you should consult your own physician to rule out other possible medical conditions.
Not everyone who is responding to minoxidil products will have the minoxidil initial shedding.
Usually those who had the more intense shedding will have the better regrowth later with continuous use of minoxidil products.
Does higher strength like 15% minoxidil will more likely cause shedding than 5% minoxidil?
There is no evidence that is true based on our experience.
Will someone have shedding when switching from 5% to higher strength minoxidil?
We are not sure if that happens to everyone. However, that does happen to someone.
Natural Products Means Better?
Pronor finasteride 5mg: The same as Proscar?